# SDR 2005UALA00609

- Difficulty date: June 30, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 38,473 hours, 13,826 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 12,13,14,18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS IN ROW 12-13-14 AND ROWS 18-19 AND 20 INOP.
